# SDR ASAA2020113033622

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,559 hours, 9,881 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Knob
- Part number: UNKNOWN
- Condition: Seized
- Location: Wx Radar Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WEATHER RADAR TILT + GAIN KNOB IS SEIZED TOGETHER (I.E. INNER + OUTER KNOBS ARE STUCK TOGETHER).  GROUNDED-YES.  CLEANED CAPT WEATHER RADAR TILT & GAIN KNOB.  KNOB TURNS NORMAL WITH NO DEFECTS NOTED.  A/C OK FOR SERVICE.
